# SDR SWAA2014040326775

- Difficulty date: March 12, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 34,674 hours, 23,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221FF DAMAGED.  R & R FLOOR PANEL IAW SRM.
